Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Using IUD, have skipped and fluttering heart beats post taking up healthy diet and workout. What could be the causes?

Hello, My name is Kimberly and I have a few questions, about two weeks ago I started a path to change my life I was going to start a healthy diet and healthy work out. About two days into the work out my heart started acting funny it started pausing during beats and or fluttering it became very uncomfortable and knowing that I have never had problems in the past I became nerves and had a little depression and anxiety . My family watched and listen to my heart beat but it seemed to be normal, about half way through the day then the pausing started. It is day 14 and it still acting up I don t have healthy service and I don t know what to do. I will note that I was a smoker of two years and I stopped when I started my healthy path, I don t have depression or anxiety because I work it out and feel good after. My mother says it might have to do with my IUD . So many possiablities to what s going on and I would feel a little better if someone knows what s going on whether it s something that will go away or I need to see a doctor. Thank you, Kimberly
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
it could be a reaction to your new onset work out . wait a couple of days if it persists you need to see a cardiologist.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor